# SDR 2012FA0000614

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: General aviation
- Aircraft: N521JL
- Make and model: Cirrus SR22
- Aircraft serial: 0877
- Aircraft time: 1,280 hours
- Engine: Cont IO550*
- Engine time: 1,280 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Defective
- Location: Engine
- Part time: 300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING NORMAL ENGINE OPERATION WAS NOT ABLE TO RUN ENGINE LOP CONTINUOUSLY.  REMOVED SPARK PLUGS, RHB32S, MEASURED RESISTANCE AND FOUND: 1 WAS ABOUT 820 OHMS, 1 WAS 2.3M OHMS, 2 WERE ABOUT 2K AND 8 PC WERE BETWEEN 30 AND 40 KHOM. REPLACED RHB32S WITH URHB32S SPARK PLUGS AND EVERYTHING RETURNED BACK TO NORMAL.
